# SDR DALA14032419203

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 51,117 hours, 27,445 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL AFT EMERGENCY STAIRWELL LIGHT IS INOPERATIVE.  FOUND AND REPAIRED BROKEN WIRE IN TAILCONE AREA BEHIND LEFT AFT BULKHEAD.  OPS CHECKED GOOD.
